On pointwise complete pairs of linear transformations
- 34 Downloads
We prove the pointwise completeness of the order n system with constant coefficients under the assumption that the matrices of the system split into square blocks of the same size so that the collection of all blocks embeds into a finite dimensional associative division algebra; the block rank of the passive matrix is at most 2.
Keywordspointwise completeness system of ordinary differential equations with delay
Unable to display preview. Download preview PDF.
- 9.A. A. Korobov, “New Efficient Conditions of Pointwise Completeness for Linear Delay Systems,” in Differential Equations, Function Theory, and Applications: Proceedings of the International Conference Dedicated to the 100th Anniversary of I. N. Vekua (Novosibirsk. Gos. Univ., Novosibirsk, 2007), p. 205.Google Scholar
- 10.A. A. Korobov, “New Efficient Conditions of Pointwise Completeness for Linear Delay Systems,” in Computational Mathematics, Differential Equations, and Information Technologies: Proceedings of the International Conference Dedicated to Ts. B. Shoinzhurov (East Siberian State Technological Univ., Ulan-Ude, 2009), pp. 216–223.Google Scholar
- 11.A. A. Korobov, “On Algebraic Approach to Solving a New Problem of Optimal Control,” Vychisl. Tekhnol. 8, 283–289 (2003).Google Scholar
- 12.V. V. Karpuk, “On the Problem of Pointwise Degeneracy,” in Problems of Optimal Control (Nauka i Tekhnika, Minsk, 1981), pp. 208–224.Google Scholar
- 13.K. K. Elgondyev, “Differential Equations with Delay and Impulse Exposure,” Dokl. Akad. Nauk Resp. Uzbekistan, No. 1, 11–14 (2005).Google Scholar